Hello I was diagnosed with under active thyroid 10 years ago, and put on levothyroxine tablets, I take 125mg a day

 

have blood tests and one recently and they are happy with the levels so on the same amount of tablets

 

but for years I have been noticing that I can see more of my head through my hair, its not so thick, and have been noticing this for years and concerned about losing my hair?  

 

I don’t think age as its been happening for quite a few years and thought its OK must be run down my hair will thicken up at some stage don’t panic but its  not and its not thickened up.

 

I can see my middle of my head more and more, does not matter where I part my hair

 

so does levothyroxine lose you hair?  read in first few months but I have been taking it for years and never questioned it before.

 

googled and there are alternatives out there like armour OR thyrolar does anyone take these?

 

one said that it makes you put on weight?

 

lots say they feel better on the above two ARMOUR OR THYROLAR but the doctors don’t tend to put you on these.  why don’t they put us on these?

 

other things I take are  180MG TELFAST and CIMIDINE, been taking telfast for years and years for uticaria mainly, I am so itchy.  and the cimidine to go with telfast to help with itching as its good for this too.

 

don’t think it can be cimidine causing hairless as in fact it is reported in some to thicken hair, plus this hair loss has been happening for years and only went on cimidine last year.

 

Telfast - does this cause hair loss?  antihistamines in general do they cause hair loss?

 

Thank you for any replies I am tempted to stop taking my levothyroxine for a while.

 

how long does it take to tell if stopping tables are the cause?

 

sounds desperate but I don’t want to lose any more hair.

 

Thank you

 

Sunshinett